Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Diffeomorphisms of manifolds with finite fundamental group


Author: Georgia Triantafillou
Journal: Bull. Amer. Math. Soc. 31 (1994), 50-53
MSC: Primary 57R50; Secondary 55P62, 57R52, 57R67, 57S05
MathSciNet review: 1249354
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the group $ \mathcal{D}(M)$ of pseudoisotopy classes of diffeomorphisms of a manifold of dimension $ \geq 5$ and of finite fundamental group is commensurable to an arithmetic group. As a result $ {\pi _0}(Diff\,M)$ is a group of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 57R50, 55P62, 57R52, 57R67, 57S05

Retrieve articles in all journals with MSC: 57R50, 55P62, 57R52, 57R67, 57S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00496-3
PII: S 0273-0979(1994)00496-3
Keywords: Diffeomorphism, isotopy, arithmetic group, homotopy equivalence
Article copyright: © Copyright 1994 American Mathematical Society